Please use this identifier to cite or link to this item:
Título : The Bianchi classification of maximal D = 8 gauged supergravities
Autor : Bergshoeff, Eric A., Ortín Miguel, Tomás, Roest, D.
Fecha de publicación : 2003
Editor: Institute of Physics Publishing
Citación : Classical and Quantum Gravity 20(18): 3997-4014 (2003)
Resumen: We perform the generalized dimensional reduction of D = 11 supergravity over three-dimensional group manifolds as classified by Bianchi. Thus, we construct 11 different maximal D = 8 gauged supergravities, two of which have an additional parameter. One class of group manifolds (class B) leads to supergravities that are defined by a set of equations of motion that cannot be integrated to an action. All 1/2 BPS domain wall solutions are given. We also find a non-supersymmetric domain wall solution where the single transverse direction is time. This solution describes an expanding universe and upon reduction gives the Einstein–de Sitter universe in D = 4. The uplifting of the different solutions to M-theory and the isometries of the corresponding group manifold are discussed.
Descripción : 19 páginas, 1 figura, 3 tablas.-- PACS numbers: 04.50.+h, 04.65.+e, 11.25.−w.-- El PDF es la versión pre-print (CERN-TH/2003-133 IFT-UAM/CSIC-03-21 UG-03-03 hep-th/0306179).-- et al.
Versión del editor:
ISSN: 0264-9381
DOI: 10.1088/0264-9381/20/18/310
Appears in Collections:(IFT) Artículos

Files in This Item:
File Description SizeFormat 
ARTICULOS302385[1].pdf339,85 kBAdobe PDFView/Open
Show full item record

Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.